Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 105, Number 3

All articles in this issue are freely accessible.

Existence of interpolating functions of exponential type
Richard F. DeMar.
Trans. Amer. Math. Soc. 105 (1962), 359-371
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0141920
Measurable functions on Hilbert space
Leonard Gross.
Trans. Amer. Math. Soc. 105 (1962), 372-390
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0147606
On sets of algebraic integers whose remaining conjugates lie in the unit circle
David G. Cantor.
Trans. Amer. Math. Soc. 105 (1962), 391-406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0141650
The action of an algebraic torus on the affine plane
A. Gutwirth.
Trans. Amer. Math. Soc. 105 (1962), 407-414
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0141664
Measures orthogonal to algebras and sets of antisymmetry
Irving Glicksberg.
Trans. Amer. Math. Soc. 105 (1962), 415-435
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0173957
Topological objects and sheaves
Yeaton H. Clifton and J. Wolfgang Smith.
Trans. Amer. Math. Soc. 105 (1962), 436-452
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0145524
A generalization of K. T. Chen’s invariants for paths under transformation groups
H. H. Johnson.
Trans. Amer. Math. Soc. 105 (1962), 453-461
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0141728
The intersection of norm groups
James Ax.
Trans. Amer. Math. Soc. 105 (1962), 462-474
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0141651
Singular parabolic partial differential equations with time dependent coefficients
Doris S. Stockton.
Trans. Amer. Math. Soc. 105 (1962), 475-495
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0140846
Integral currents $mod$ $2$
William P. Ziemer.
Trans. Amer. Math. Soc. 105 (1962), 496-524
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0150267
Polynomial approximation of Bernstein type
Gilbert Strang.
Trans. Amer. Math. Soc. 105 (1962), 525-535
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0141921
Sums of four squares in a quadratic ring
Harvey Cohn and Gordon Pall.
Trans. Amer. Math. Soc. 105 (1962), 536-556
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0142522
American Mathematical Society